# SDR SWAA991889

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23941
- System (JASC): 3417 · Air Data Computer
- Part: Line
- Condition: Loose
- Location: Air Data Comp
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF, LOST AIRSPEED, ALTITUDE INDICATIONS.  WARNING HORN WENT OFF.  FOUND LINE TO AIR DATA COMPUTER LOOSE.  REINSTALLED LINE PER MM.
